MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32); EXTRACORPOREAL BLOOD GAS/PH

SPECTRUM MEDICAL LTD. HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32); EXTRACORPOREAL BLOOD GAS/PH
Model Number HBS4-200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
A sat/hgb probe was reported as displaying!!! for sao2 and hgb readings.The clinical team performed a hard reboot of the probe and tried it on a subsequent case with the same result.Unfortunately, this is being reported a week after the fact and the clinical team is not sure which qws this occurred on.
 
Additional Manufacturer Narrative
Device being returned, to be investigated on return.

Brand Name
HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32)
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester,, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23334652
Report Number3006073135-2025-00261
Device Sequence Number9910087
Product Code DRY
UDI-Device Identifier05060434420602
UDI-Public05060434420602
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHBS4-200
Device Catalogue Number51-000037-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown